# SDR QXEA200701418

- Difficulty date: September 14, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 15,538 hours, 11,184 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING CRACKED AROUND THE SHAFT. REPLACED THE HANDLE HOUSING. OPERATIONAL CHECKS GOOD.
